# SDR HALA0600848

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 65,515 hours, 11,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Aileron
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AIL LOCK LGT AT HIGH SPEED.  EICAS MSG AILERON LOCKOUT DISPLAYED.  RIGHT OUTBD AILERON INDICATED MOVEMENT-UNLOCKED (LEFT APPEARED LOCKED).  PERFORMED FIM 27-11-00 FIG 104 SYSTEM TEST OK, OK FOR SERVICE.
